# SDR DL757953458

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Reverser Panel
- Condition: Damaged
- Location: Nr 2 Engine
- Component: HAD18952
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THRU/SERVICING CHECK, FOUND A 6 INCH BY 8 INCH HOLE BURNED THROUGH RT INBOARD REVERSER COLDSTREAM ACOUSTIC PANEL JUST AFT OF INTAKE FOR PNEUMATICS HEAT EXCHANGER COLD AIR AT THE 11 O'CLOCK POSITION.  FOUND IMMERSION THERMOCOUPLE BACKED OUT OF MOUNTING HOLE, ALLOWING JET OF HOT AIR TO BURN HOLE IN PANEL.  REINSTALLED THERMOCOUPLE AND SAFTIED, FERRIED AC TO ATL WHERE INBOARD REVERSER HALF WAS REPLACED AND ROUTED TO SHOP FOR REPAIRS.
